# SDR EIA2006193

- Difficulty date: July 20, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRONT SPAR WEB CORRODED AT THE LOWER CHORD INTERFACE, INBOARD OF NR 4 PYLON IN 5 LOCATIONS; ILES 1027, 1037, 1059, 1066 & 1092.  REMOVED CORROSION PER B747 SRM 51-10-01, FABRICATED AND INSTALLED REPAIR PER ECRA 470-57-287-2.
